`a`
The Journal of Geometric Mechanics (JGM)
 

Volume 1,Number 3,     September 2009

Special Issue on New Trends in the Hamilton-Jacobi Theory

1

Preface    Pages : i - i

Manuel de León,  Juan C. Marrero and David Martin de Diego

 Abstract       Full Text      Related Articles

2

Cauchy problems for stationary Hamilton-Jacobi equations under mild regularity assumptions   Pages : 271 - 294

Olga Bernardi,  Franco Cardin and Antonio Siconolfi

 Abstract       Full Text      Related Articles

3

The stochastic Hamilton-Jacobi equation   Pages : 295 - 315

Joan-Andreu Lázaro-Camí and Juan-Pablo Ortega

 Abstract       Full Text      Related Articles

4

The Hamilton-Jacobi theory and the analogy between classical and quantum mechanics   Pages : 317 - 355

Giuseppe Marmo,  Giuseppe Morandi and Narasimhaiengar Mukunda

 Abstract       Full Text      Related Articles

5

Hopf-Lax formula for variational problems with non-constant discount   Pages : 357 - 367

Juan Pablo Rincón-Zapatero

 Abstract       Full Text      Related Articles

6

On the geometry of the Hamilton-Jacobi-Bellman equation   Pages : 369 - 387

Jean-Claude Zambrini

 Abstract       Full Text      Related Articles